Member's Mark allergy Loratadine 10mg Antihistamine (Compare to Claritin),Tablet, 400-Count
- Compare to Claritin Tablets active ingredient
- 24 Hours Allergy Relief
- Pas de somnolence
- Allergies intérieures et extérieures
| Ingredients | Magnesium Stearate, Povidone, Inactive Ingredients: Lactose Monohydrate, Pregelatinized Starch., Active Ingredients (in Each Tablet): Loratidine 10 Mg |
| Expiry Date | Nov 2027 |
| Brand | Member´s Mark |
-
Économisez 10 % lorsque vous achetez deux articles ou plus.
-
Obtenez 5 % de réduction sur votre prochain achat.
-
Profitez de la livraison gratuite sur les commandes de plus de CA$ 250.
-
Les commandes sont traitées et expédiées depuis Toronto.
3-6 days (Domestic)
Garantie de Retour de 30 Jours Achats soutenus par la confiance avec un support de retour de 30 jours.
SKU |
BRSWIZT4OB5B22L2 |
Category |
Health Care , Over-the-Counter Medication , Allergy, Sinus & Asthma , Allergy Medicine |
Tags |
Member's Mark Loratadine provides 24 hours relief from indoor and outdoor allergies. It is a non-drowsy formula that is laboratory tested and quality assured. Each tablet contains 10mg of loratadine.
Informations importantes
Ingrédients
Active Ingredients (in each tablet): Loratidine 10 mg; Inactive Ingredients: lactose monohydrate, magnesium stearate, povidone, pregelatinized starch.
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.







